PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

New families of double hypergeometric series for constants involving ${1}/{\pi ^2}$

Volume 126 / 2021

John Maxwell Campbell Annales Polonici Mathematici 126 (2021), 1-20 MSC: Primary 33C99; Secondary 33C75, 11M06. DOI: 10.4064/ap200709-4-1 Published online: 19 March 2021


We apply a Fourier–Legendre-based technique recently introduced by Campbell et al. [J. Math. Anal. Appl. 479 (2019), 90–121], to prove new rational double hypergeometric series formulas for expressions involving $ {1}/{\pi ^2}$, especially the constant $ {\zeta (3)}/{\pi ^2}$, which is of number-theoretic interest. Our techniques, applied in conjunction with Bonnet’s recursion formula, give a powerful tool for evaluating double hypergeometric sums containing products of binomial coefficients, and yield many new transformation formulas for double hypergeometric series. The double series considered may be expressed as single sums involving the moments of elliptic-type integrals which have no known symbolic form.


  • John Maxwell CampbellDepartment of Mathematics and Statistics
    York University
    Toronto, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image